# SDR FDEA202110132523

- Difficulty date: October 13, 2021
- Submitted: October 20, 2021
- Operation: Air carrier
- Aircraft: N951FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28665
- Aircraft time: 35,472 hours, 24,852 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Cracked
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

STATION 580 FLOORBEAM HAS A CRACK IN AFT UPPER FLANGE RADIUS @ APPROXIMATE LBL 40 REPAIRED FLOOR BEAM IAW FEDEX DRAWING SR57-53-004 & EA # F-5310-T0364849-P1
